# SDR IPXA2025081455411

- Difficulty date: July 16, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 27,614 hours, 17,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A5341076522300
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FR 54 VERTICAL SUPPORT AT Y-1959 IS CRACKED INSTALLED VERTICAL SUPPORT AT AFT CARGO FR 54 Y-1959 APPLIED IAW A300-600, SRM 51-40-21.
